# SDR ARWA20040508

- Difficulty date: May 19, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 77,276 hours, 25,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK INSPECTION THE FOLLOWING WAS FOUND; COCKPIT STATION 12.000 AND STA 8.000 SUBFLOOR WAS FOUND WITH CORROSION, RBL 60.  REPAIRED FUSELAGE NOSE FLOOR PRESSURE PANEL BETWEEN -12 TO FS 8 AND L22L IAW ELEVEN INC DRAWING AS11566 SHEET 1 THRU 4, DATED 05/26/04.  ISSUED FAA FORM 8110-3, DATED 05/26/04, APPROVING THIS REPAIR.
